# SDR DALA2018121407204

- Difficulty date: December 1, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,400 hours, 25,119 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0848091) DURING INSPECTION FOUND DISBONDED DENT ON UPPER SURFACE ON SLAT NO 5 BTW STATION WS 325. AND STATION WS 330. DENT ON UPPER SURFACE ON SLAT NO 5 BTW STATION WS 325. AND STATION WS 330. WAS REPAIRED PER B-737-800 SRM 51-70-10 REPAIR GENERAL PAR.18 AND 20 IN REFERENCE TO SRM 51-70-10 REPAIR 4.
